toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Bravo, V., Hernandez, R., Ponnusamy, S., & Venegas, O. (2022). Pre-Schwarzian and Schwarzian derivatives of logharmonic mappings. Monatsh. fur Math., Early Access.
toggle visibility
Hernandez, R. (2011). Prescribing The Preschwarzian In Several Complex Variables. Ann. Acad. Sci. Fenn. Ser. A1-Math., 36(1), 331–340.
toggle visibility
Hernandez, R. (2022). A criterion of univalence in C-n in terms of the Schwarzian derivative. Stud. Univ. Babes-Bolyai Math., 67(2), 421–430.
toggle visibility
Hernandez, R., & Martin, M. J. (2015). Criteria for univalence and quasiconformal extension of harmonic mappings in terms of the Schwarzian derivative. Arch. Math., 104(1), 53–59.
toggle visibility
Hernandez, R., & Martin, M. J. (2015). Pre-Schwarzian and Schwarzian Derivatives of Harmonic Mappings. J. Geom. Anal., 25(1), 64–91.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print